Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 67, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 7, 2008, 8:08 AM EST for Brooks County, Lanier County, Lowndes County, Georgia; Madison County, Florida. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 8:08 AM EST (13:08 UTC)
- Expired
- Mar 7, 2008, 9:00 AM EST
- In force
- 52 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Madison County, FL, Brooks County, GA, Lanier County, GA, Lowndes County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 8:22 AM EST | TSTM WND DMG | 2 E Cherry Lake, FL | A FEW TREES AND POWERLINES REPORTED DOWN IN CHERRY LAKE AND PINETTA IN NORTHEAST MADISON COUNTY. |
| Mar 7, 8:25 AM EST | TSTM WND DMG | Valdosta, GA | A FEW TREES REPORTED DOWN AROUND LOWNDES COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 6:45 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 660 m²/s²
- 0-3 km storm-relative helicity
- 928 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 071309
SVRTAE
FLC079-GAC027-173-185-071400-
/O.NEW.KTAE.SV.W.0067.080307T1308Z-080307T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 AM EST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MADISON COUNTY IN FLORIDA...
SOUTHEASTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF QUITMAN...
SOUTHERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF VALDOSTA...
* UNTIL 900 AM EST
* AT 806 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHEAST OF QUITMAN...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST VALDOSTA AND VALDOSTA BY 820 AM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR NORTH
FLORIDA.
LAT...LON 3090 8297 3085 8300 3084 8306 3077 8313
3062 8312 3061 8323 3059 8324 3055 8342
3088 8366 3104 8317 3103 8298
TIME...MOT...LOC 1308Z 238DEG 51KT 3068 8341
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:28 AM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 7, 5:28 AM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST FRI MAR 7 2008
.UPDATE...
HAVE UPDATED FORECAST TO INCLUDE HIGH SURF ADVISORY FOR PANHANDLE
BEACHES. ALSO BUMPED UP WINDS OVER PANHANDLE AND SE ALABAMA THIS
MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 47 55 28 64 / 100 40 10 0 0
PANAMA CITY 68 47 56 37 63 / 100 30 10 10 0
DOTHAN 69 43 52 30 63 / 100 30 10 10 0
ALBANY 71 44 53 30 62 / 100 50 10 0 0
VALDOSTA 71 47 55 30 63 / 100 70 10 0 0
CROSS CITY 72 53 59 30 66 / 90 70 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
DECATUR...DOUGHERTY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...SEMINOLE...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
HIGH SURF ADVISORY FROM NOON EST /11 AM CST/ TODAY TO 1 PM EST
/12 PM CST/ SATURDAY FOR THE FOLLOWING ZONES: BAY...COASTAL
WALTON...FRANKLIN...GULF.
COASTAL FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH SATURDAY
MORNING FOR THE FOLLOWING ZONES: DIXIE...TAYLOR.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM EST SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMPHazardous weather outlook, Mar 7, 4:30 AM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 430 AM EST FRI MAR 7 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 430 AM EST FRI MAR 7 2008 /330 AM CST FRI MAR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...HEAVY RAINFALL AND ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING... ...COASTAL FLOODING POSSIBLE THIS AFTERNOON AND EVENING FOR TAYLOR AND DIXIE COUNTIES OF THE BIG BEND... .DAY ONE...TODAY AND TONIGHT... PERIODS OF HEAVY RAINFALL ARE ANTICIPATED TODAY AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO CENTRAL GEORGIA. WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES ARE EXPECTED THROUGH TONIGHT WITH LOCALLY HIGHER AMOUNTS...MAINLY FROM THE EASTERN PANHANDLE ACROSS THE FLORIDA BIG BEND AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. WITH GROUNDS ALREADY SATURATED FROM HEAVY RAINS THE PAST FEW WEEKS AND AREA RIVERS RUNNING BANK FULL...THE RISK FOR AREAL AND RIVERINE FLOODING WILL INCREASE ACROSS THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH FRIDAY NIGHT. STRONG SOUTHERLY WINDS TODAY WILL PILE WATER ALONG THE TAYLOR AND DIXIE COUNTY COASTS. DEPARTURES OF 2 TO 3 FEET ABOVE NORMAL ASTRONOMICAL TIDES ARE EXPECTED DURING THE HIGH TIDE CYCLE AROUND MIDDAY TODAY. ASTRONOMICAL TIDES ARE ALREADY RUNNING HIGH...AND TIDES ABOUT 4 TO 6 FEET ABOVE MEAN LOW LOW WATER LEVELS WILL BE POSSIBLE DURING THE AFTERNOON HIGH TIDE CYCLE. SOME OVER WASH OF FLOOD WALLS WILL BE POSSIBLE WITH MOST IMPACTS EXPECTED TO BE MINOR. ALSO...THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE AND BIG BEND BEACHES. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE ENTIRE AREA. STRONG WIND SHEAR AND MARGINAL INSTABILITY MAY ALLOW FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP AS A COLD FRONT PUSHES EASTWARD ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. INCREASING WINDS AND SEAS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH TONIGHT...WITH SMALL CRAFT ADVISORIES IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GUSTY NORTHWEST WINDS ON SATURDAY WILL USHER IN MUCH COOLER AIR. WINDS MAY GUST UP TO 25 MPH ACROSS THE FORECAST AREA SATURDAY MORNING. STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS SATURDAY...WITH SMALL CRAFT ADVISORIES IN EFFECT. A LIGHT FREEZE IS POSSIBLE SATURDAY NIGHT AS COLD HIGH PRESSURE SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 7, 5:45 AM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EST FRI MAR 7 2008 ALZ065-068-071130- COFFEE-GENEVA- 445 AM CST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND GENEVA COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 530 AM CST AT 436 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREEN BAY...OR 17 MILES SOUTHEAST OF ANDALUSIA...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 7, 5:53 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EST FRI MAR 7 2008 FLZ014-015-071145- FRANKLIN-GULF- 553 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF COUNTIES... * UNTIL 645 AM EST/545 AM CST/ AT 448 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A LINE OF STRONG THUNDERSTORMS NEAR PORT ST. JOE...MOVING EAST AT 45 MPH. WIND GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 7, 6:18 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 618 AM EST FRI MAR 7 2008 ALZ065-066-071200- COFFEE-DALE- 518 AM CST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE COUNTIES... * UNTIL 600 AM CST AT 512 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW BROCKTON...OR 8 MILES NORTHWEST OF ENTERPRISE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 7, 7:49 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 749 AM EST FRI MAR 7 2008 GAZ127>129-131-146>148-071345- BERRIEN-COLQUITT-COOK-IRWIN-TIFT-TURNER-WORTH- 749 AM EST FRI MAR 7 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...COLQUITT... COOK...IRWIN...TIFT...TURNER AND WORTH COUNTIES... * UNTIL 845 AM EST AT 743 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF DOERUN TO 6 MILES NORTHEAST OF PAVO...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF SYLVESTER TO 12 MILES SOUTHEAST OF MOULTRIE... MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE NEAR... ADEL BY 800 AM EST. SPARKS BY 805 AM EST. UNIONVILLE BY 810 AM EST. NASHVILLE BY 815 AM EST. ENIGMA BY 820 AM EST. ALAPAHA BY 825 AM EST. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 7, 8:02 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 AM EST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG N CAPITOLA 30.45N 84.09W
03/07/2008 LEON FL LAW ENFORCEMENT
TREES DOWN, TRAFFIC LIGHT BLOWN OFF LINE.
&&
MATSONLocal storm report, Mar 7, 8:04 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 AM EST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL N TALLAHASSEE 30.44N 84.28W
03/07/2008 E0.25 INCH LEON FL EMERGENCY MNGR
PEA SIZE HAIL ON PARK AVE IN DOWNTOWN TALLAHASSEE
&&
MATSONThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 11:22 AM EST | River Flood Warning | TAE | Grady, Thomas | 71 hr |
| Mar 7, 11:41 AM EST | River Flood Warning | TAE | Lowndes | 7 days |
| Mar 7, 2:19 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 37 hr |
| Mar 7, 2:33 PM EST | Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 25 hr |
| Mar 7, 4:19 AM EST | Special Marine Warning | TAE | 56 min | |
| Mar 7, 5:11 AM EST | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 38 hr |
| Mar 7, 5:37 AM EST | Special Marine Warning | TAE | 23 min | |
| Mar 7, 5:45 AM EST | Special Marine Warning | TAE | 60 min | |
| Mar 7, 6:01 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 44 min |
| Mar 7, 6:20 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 40 min |
| Mar 7, 6:39 AM EST | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 36 min |
| Mar 7, 6:49 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 41 min |
| Mar 7, 6:50 AM EST | Special Marine Warning | TAE | 115 min | |
| Mar 7, 7:02 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 43 min |
| Mar 7, 7:05 AM EST | Tornado Warning | TAE | Jefferson, Leon, Wakulla | 25 min |
| Mar 7, 7:12 AM EST | Tornado Warning | TAE | Jefferson, Wakulla | 33 min |
| Mar 7, 7:16 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 44 min |
| Mar 7, 7:34 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 41 min |
| Mar 7, 8:04 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 56 min |
| Mar 7, 8:10 AM EST | Severe Thunderstorm Warning | TAE | Madison | 20 min |
| Mar 7, 8:19 AM EST | Tornado Warning | TAE | Dixie, Lafayette, Taylor | 41 min |
| Mar 7, 8:31 AM EST | Tornado Warning | TAE | Dixie | 44 min |
| Mar 7, 8:44 AM EST | Tornado Warning | TAE | Lafayette, Taylor | 46 min |
| Mar 7, 8:59 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 16 min |
| Mar 7, 9:02 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 43 min |
| Mar 7, 11:22 AM EST | River Flood Warning | TAE | Gadsden, Leon | 7 days |
| Mar 7, 11:22 AM EST | River Flood Warning | TAE | Leon | 23 hr |
| Mar 7, 11:31 AM EST | River Flood Warning | TAE | Wakulla | 46 hr |
| Mar 7, 11:35 AM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 33 hr |
| Mar 7, 2:19 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.